MathSciNet Relay Station
MathSciNet bibliographic data
MR2023819 (2004k:35176) 35K55 (91B28)
Amster, P.; Averbuj, C. G.; Mariani, M. C. Stationary solutions for two nonlinear Black-Scholes type equations. Applied and computational mathematics (Córdoba, 2002). Appl. Numer. Math. 47 (2003), no. 3-4, 275–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement